MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEOSCOPE CABLE EXERA II

SHIRAKAWA OLYMPUS CO., LTD. VIDEOSCOPE CABLE EXERA II
Model Number MAJ-1430
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the scope cable for a separate issue.During the initial evaluation of the returned device, no image was observed.There was no patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.The date of the event is unknown.Additional information will be provided once available.

Brand Name
VIDEOSCOPE CABLE EXERA II
Common Device Name
SCOPE CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50845903
Report Number3002808148-2026-33110
Device Sequence Number13327766
Product Code FET
UDI-Device Identifier04953170214509
UDI-Public04953170214509
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMAJ-1430
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown